# SDR AMTA200600350

- Difficulty date: May 24, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N308TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28244
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074846
- Part serial: 6241
- Condition: Unserviceable
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CLIMB LT BLEED TRIP OFF LIGHT ILLUMINATED.  REMOVED AND REPLACED HIGH STAGE REGULATOR IAW.  OPS AND LEAK CHECK GOOD.  (K)
